10.1002/(sici)1096-9853(199812)22:12<983::aid-nag954>3.0.co;2-0
Doi:
10.1002/(sici)1096-9853(199812)22:12<983::aid-nag954>3.0.co;2-0
Title:
Efficient solution of 3-D geomechanical problems by indirect BEM using iterative methods
Author:
Kayupov, M. A.; Bulgakov, V. E.; Kuhn, G.
Year: 1998
Month: 12
Volume: 22
Issue: 12
First_page: 983
Last_page: 1000
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 40842824461ef61aa208ba729913f524
Filesize: 413845
Timeadded: 2014-08-31 21:39:57
Journalid: 9917
Original Link: https://www.wenrao.com/i/2rnmSMb9pwMEbwavp